Keyword Index

A

  • Adomian Decomposition Method (ADM) An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow [Volume 6, Issue 2, 2015, Pages 47-64]
  • Akbari-Ganji Method (AGM) An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow [Volume 6, Issue 2, 2015, Pages 47-64]
  • Analytic function Subordination and Superordination Properties for Convolution Operator [Volume 6, Issue 2, 2015, Pages 137-147]

B

  • Basis Functions Modified homotopy method to solve non-linear integral equations [Volume 6, Issue 2, 2015, Pages 133-136]
  • Bayesian prediction intervals Non-linear Bayesian prediction of generalized order statistics for liftime models [Volume 6, Issue 1, 2015, Pages 153-162]
  • Bayes predictive estimators Non-linear Bayesian prediction of generalized order statistics for liftime models [Volume 6, Issue 1, 2015, Pages 153-162]
  • Bernstein's polynomials Bernstein's polynomials for convex functions and related results [Volume 6, Issue 1, 2015, Pages 23-34]
  • Blow-Up Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Boundary Value Problem for an Elliptic PDE Free and constrained equilibrium states in a variational problem on a surface [Volume 6, Issue 1, 2015, Pages 119-134]

C

  • Calculus of Variations Free and constrained equilibrium states in a variational problem on a surface [Volume 6, Issue 1, 2015, Pages 119-134]
  • Caputo derivative New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]
  • Caputo derivative Existence and uniqueness results for a nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 77-92]
  • Concavity Method Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Cone $b$-metric spaces Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]
  • Convex functions Bernstein's polynomials for convex functions and related results [Volume 6, Issue 1, 2015, Pages 23-34]
  • Convolution operator Subordination and Superordination Properties for Convolution Operator [Volume 6, Issue 2, 2015, Pages 137-147]
  • Coupled fixed point On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation [Volume 6, Issue 1, 2015, Pages 62-68]
  • Coupled system New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]
  • Critical points for the Energy Functional Free and constrained equilibrium states in a variational problem on a surface [Volume 6, Issue 1, 2015, Pages 119-134]
  • Curvature Free and constrained equilibrium states in a variational problem on a surface [Volume 6, Issue 1, 2015, Pages 119-134]

D

  • Differential subordination Subordination and Superordination Properties for Convolution Operator [Volume 6, Issue 2, 2015, Pages 137-147]
  • Digital search tree Probabilistic analysis of the asymmetric digital search trees [Volume 6, Issue 2, 2015, Pages 161-173]
  • Dilation Matrix A characterization of multiwavelet packets on general lattices [Volume 6, Issue 1, 2015, Pages 69-84]
  • Dissipation Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Dynamic Optimization Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]

E

  • Entire function Relative orders and slowly changing functions oriented growth analysis of composite entire functions [Volume 6, Issue 2, 2015, Pages 113-126]
  • Escape oscillator Simulation and perturbation analysis of escape oscillator [Volume 6, Issue 2, 2015, Pages 93-101]

F

  • Feedback control Periodic solution for a delay nonlinear population equation with feedback control and periodic external source [Volume 6, Issue 1, 2015, Pages 53-61]
  • Fixed point Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]
  • Fixed point New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]
  • Fixed point Orthogonal metric space and convex contractions [Volume 6, Issue 2, 2015, Pages 127-132]
  • Fixed point theorem Existence and uniqueness results for a nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 77-92]
  • Fractional differential equation New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]

G

  • Generalized $c$-distance Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]
  • General Lattices A characterization of multiwavelet packets on general lattices [Volume 6, Issue 1, 2015, Pages 69-84]
  • Global Solution Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Golab-Schinzel equation On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]
  • Growth Relative orders and slowly changing functions oriented growth analysis of composite entire functions [Volume 6, Issue 2, 2015, Pages 113-126]

H

  • Hadamard product On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]
  • Hermite-Hadamard-Fejer inequality An inequality related to $eta$-convex functions (II) [Volume 6, Issue 2, 2015, Pages 27-33]
  • Hermite-Hadamard inequality Bernstein's polynomials for convex functions and related results [Volume 6, Issue 1, 2015, Pages 23-34]
  • Hilbert valued function On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]
  • Homotopy perturbation Modified homotopy method to solve non-linear integral equations [Volume 6, Issue 2, 2015, Pages 133-136]
  • Homotopy Perturbation Method (HPM) An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow [Volume 6, Issue 2, 2015, Pages 47-64]
  • Hyers- Ulam- Aoki- Rassias stability Orthogonal stability of mixed type additive and cubic functional equations [Volume 6, Issue 1, 2015, Pages 35-43]
  • Hyers-Ulam stability Approximately $n$-order linear differential equations [Volume 6, Issue 1, 2015, Pages 135-139]
  • Hyers-Ulam stability Quadratic $rho$-functional inequalities in $beta$-homogeneous normed spaces [Volume 6, Issue 2, 2015, Pages 21-26]

I

  • Integral equation On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation [Volume 6, Issue 1, 2015, Pages 62-68]
  • Investment Strategy Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]

K

  • Kirchhoff strings Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]

L

  • Legendre Polynomials Modified homotopy method to solve non-linear integral equations [Volume 6, Issue 2, 2015, Pages 133-136]
  • Lindstedt's method Simulation and perturbation analysis of escape oscillator [Volume 6, Issue 2, 2015, Pages 93-101]
  • Linear differential equation Approximately $n$-order linear differential equations [Volume 6, Issue 1, 2015, Pages 135-139]

M

  • Maximum modulus Relative orders and slowly changing functions oriented growth analysis of composite entire functions [Volume 6, Issue 2, 2015, Pages 113-126]
  • Mixed monotone property On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation [Volume 6, Issue 1, 2015, Pages 62-68]
  • Multiwavelet A characterization of multiwavelet packets on general lattices [Volume 6, Issue 1, 2015, Pages 69-84]
  • Multiwavelet Packets A characterization of multiwavelet packets on general lattices [Volume 6, Issue 1, 2015, Pages 69-84]

N

  • Non-linear Modified homotopy method to solve non-linear integral equations [Volume 6, Issue 2, 2015, Pages 133-136]

P

  • Periodic solution Periodic solution for a delay nonlinear population equation with feedback control and periodic external source [Volume 6, Issue 1, 2015, Pages 53-61]
  • Perturbation analysis Simulation and perturbation analysis of escape oscillator [Volume 6, Issue 2, 2015, Pages 93-101]
  • Poisson variance Probabilistic analysis of the asymmetric digital search trees [Volume 6, Issue 2, 2015, Pages 161-173]
  • Polarization constants Polarization constant $mathcal{K}(n,X)=1$ for entire functions of exponential type [Volume 6, Issue 2, 2015, Pages 35-45]
  • Population equation Periodic solution for a delay nonlinear population equation with feedback control and periodic external source [Volume 6, Issue 1, 2015, Pages 53-61]
  • Portfolio Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]
  • Potential Well Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]

R

  • Random differential inequalities Random differential inequalities and comparison principles for nonlinear hybrid random differential equations [Volume 6, Issue 2, 2015, Pages 1-19]

S

  • Sandwich theorem Subordination and Superordination Properties for Convolution Operator [Volume 6, Issue 2, 2015, Pages 137-147]
  • Schauder's fixed-point theorem Periodic solution for a delay nonlinear population equation with feedback control and periodic external source [Volume 6, Issue 1, 2015, Pages 53-61]
  • Superstability On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]
  • Surface Free and constrained equilibrium states in a variational problem on a surface [Volume 6, Issue 1, 2015, Pages 119-134]

T

  • Temperature Wavelet collocation solution of non-linear Fin problem with temperature dependent thermal conductivity and heat transfer coefficient [Volume 6, Issue 1, 2015, Pages 105-118]
  • Tripled coincidence point Remarks on some recent M. Borcut's results in partially ordered metric spaces [Volume 6, Issue 1, 2015, Pages 96-104]

U

  • Unbounded Domains Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]

V